# SDR RRXA991168

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 215174
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT LEAVING BNA OUT OF 9.0 NR 1 ENG FLAMED OUT MADE PRECAUTIONARY SHUT DOWN WAITED 2 MINS PERFORMED RELIGHT PROCEDURE ENG RELIT AND PERFORMED OK IN TO DAY.  INSPECTED NR 1 ENG IAW DC-8 MM.  NO DEFECTS FOUND, TAXIED ACFT TO RUN UP PAD RAN AT ALL PWR SETTINGS, OPS CKS GOOD.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER PRECAUTIONARY OPS AND LKS CKS GOOD.
